View Full Version : just few question on minoxidil..???

02-23-2016, 10:23 AM
My doctor prescribed me regaine 5%.I heard that minoxidil cause lot ofshedding.any one faced shedding while using it??? And for how many months???will it improve the hair texture??what will happen if I stop minoxidil after getting the desire results???is it a life commitment medicine??I am only 21 years old and pls reply me guys as soon as possible. Eagerly waiting for Ur reply guys.

02-23-2016, 11:00 AM
It can cause shedding at the first months. Before minox I was shedding 40 hairs every time when I was brushing my hair. At the first 5-6 weeks maybe my shedding was increased slightly. Now I'm at 2.5 month and I shed only 4-5 hairs and got some regrowth as well.

If you stop using minox shedding will start and you will lose everything that was maintained by minox very soon.

EDIT: I take 0.15-0.2mg fin once every week